MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE® SURGICAL IMPLANT; OMNIPORE® SURGICAL IMPLANT - PETITE PARANASAL

MATRIX SURGICAL USA OMNIPORE® SURGICAL IMPLANT; OMNIPORE® SURGICAL IMPLANT - PETITE PARANASAL
Model Number OP9520
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Labeling error identified prior to use.No patient involvement reported.Correction taken with recall (b)(4) reported to local regional fda office.Corrective action taken to improve manufacturing process and visibility of this type of labeling error will be reported in recall status reporting.Follow-up report will be submitted if additional information is available.Evaluation: photograph proved by customer with the compliant report confirms the right paranasal (op9520) is in a packaged labeled as op9519 (left).
 
Event or Problem Description
This report initiated for the "poatienail" that the op9519 petite paranasal - right may be labeled as op9520 petite paranasal - right.On (b)(6) 2019, a physician reported to our (b)(4) distributor that a op9520 petite paranasal - right was labeled as a op9519 petite paranasal - left.The specific reported information from the distributor's email was: "our client claimed the implant (ref: op9519) was not labeled correctly.Op9519 shall be petite paranasal-left, however he found op9519 and op9520 were exact same for paranasal right while opened the sterilized packing".

Brand Name
OMNIPORE® SURGICAL IMPLANT
Common Device Name
OMNIPORE® SURGICAL IMPLANT - PETITE PARANASAL
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all road
suite 120
atlanta GA 30349 1879
MDR Report Key8362666
Report Number3009383407-2019-00003
Device Sequence Number2034916
Product Code KKY
UDI-Device Identifier00855421005871
UDI-Public00855421005871
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model NumberOP9520
Device Catalogue NumberOP9520
Device Lot Number022050617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3009383407-01/30/2019
Patient Sequence Number1